I've been taking it for 8-9 years now, averaging 400mg a day. I haven't sept in over 24hous and I'm going crazy. How long will the RLS last?
The RLS should ease up after 2-4 weeks, try eating food with high potassium as this will help a great deal also try hylands Restless legs as I've heard this is good!
Another thing that helps me is putting a hot water bottle under your calves/ankles or rest your feet on it.
Hope this helps that's the worst thing when withdrawing
Hi did you stop taking Tramadol without tapering? I just wondered because this will likely make the RLS much worse & maybe last longer...
Things you can try include staying away from Caffeine, Alcohol and nicotine. Making nutritional changes - healthy eating. And physical therapy, as well as using hot or cold packs to the affected area, hot or cold baths, limb massage and exercise. If you are suffering very badly and for prolonged periods you could talk with your doctor to see if they will prescribe you a short course of Benzodiazepines.
Hi, I've withdrawn from Tramadol 3 times and for me the worst of the withdrawal symptoms always ease in 4 days, including that awful restlessness. Every time. Four days. A small dose of Klonopin or another benzo would certainly help but please remember the end is in sight! Best wishes.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2010 • 1 answer
Posted 13 May 2011 • 4 answers
Posted 16 Oct 2011 • 6 answers
Posted 21 May 2013 • 1 answer
Posted 24 Feb 2014 • 2 answers